EconPapers    
Economics at your fingertips  
 

Modelling the Nonlinear Wave Motion within the Scope of the Fractional Calculus

Abdon Atangana, Seyma Tuluce Demiray and Hasan Bulut

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The aim of this paper was to first extend the model describing the nonlinear wave movement to the concept of noninteger order derivative. The extended equation was investigated within the scope of an iterative method. The stability and convergence analysis of the iteration method for this extended equation was presented in detail. The uniqueness of the special solution was also investigated. A resume of the method for solving this equation was provided. The algorithm was used to derive the unique special solution for given initial conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/481657.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/481657.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:481657

DOI: 10.1155/2014/481657

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:481657